# SDR YHLR20119363

- Difficulty date: January 27, 2011
- Submitted: March 16, 2011
- Operation: General aviation
- Aircraft: N5090M
- Make and model: Beech 76
- Aircraft serial: ME34
- Aircraft time: 1,602 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Control Unit
- Part number: 91000004001
- Part serial: 11224
- Condition: Failed
- Part time: 151 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACU BREAKER IS POPPED. ISOLATED TO ACU. POSSIBLE POWER SPIKE DAMAGED ACU. REPLACED ACU AS REQUIRED. PERFORMED SYSTEM OPERATIONAL CHECKS IN ACCORDANCE WITH ASPEN AVIONICS EFD1000 INSTALLATION MANUAL 900-00003-001.
